MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK CORONARY; CATHETER, CORONARY, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK CORONARY; CATHETER, CORONARY, ATHERECTOMY
Model Number DBEC-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.The production records for this product could not be reviewed and a similar complaint query could not be performed because the part number and/or lot number was not reported, and the device was not returned.Based on the information received, the investigation determined that the reported patient myocardial infarction and serious injury appear to be related to operational context.In this case it is likely that the reported patient myocardial infarction and serious injury are a result of the patient¿s disease severity combined with use techniques employed; however, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D4: the udi number is not known as the part and lot number were not provided.
 
Event or Problem Description
(b)(4) - it was reported a diamondback 360 coronary orbital atherectomy device (oad) was used to treat a 70% stenosed, heavily calcified mid left anterior descending artery (lad).Three low speed treatments were performed.There were no device malfunctions or patient complications identified post orbital atherectomy treatment.The clinical event committee reviewed the images and concluded that the use of the diamondback 360 coronary orbital atherectomy device may have contributed to a myocardial infarction.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported patient myocardial infarction and serious injury appear to be related to operational context.In this case it is likely that the reported patient myocardial infarction and serious injury are a result of the patient¿s disease severity combined with use techniques employed; however, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Ecl-014-028 - it was reported a diamondback 360 coronary orbital atherectomy device (oad) was used to treat a 70% stenosed, heavily calcified mid left anterior descending artery (lad).Three low speed treatments were performed.There were no device malfunctions or patient complications identified post orbital atherectomy treatment.The clinical event committee reviewed the images and concluded that the use of the diamondback 360 coronary orbital atherectomy device may have contributed to a myocardial infarction.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported patient myocardial infarction and serious injury appear to be related to operational context.In this case it is likely that the reported patient myocardial infarction and serious injury are a result of the patient¿s disease severity combined with use techniques employed; however, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D4: correction to catalog number.
 
Event or Problem Description
It was reported a diamondback 360 coronary orbital atherectomy device (oad) was used to treat a 70% stenosed, heavily calcified mid left anterior descending artery (lad).Three low speed treatments were performed.There were no device malfunctions or patient complications identified post orbital atherectomy treatment.The clinical event committee reviewed the images and concluded that the use of the diamondback 360 coronary orbital atherectomy device may have contributed to a myocardial infarction.

Brand Name
DIAMONDBACK CORONARY
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key21945120
Report Number3004742232-2025-00113
Device Sequence Number15733737
Product Code MCX
UDI-Device Identifier10850000491356
UDI-Public(01)10850000491356(17)230228(10)368695
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberDBEC-125
Device Catalogue Number7-10060-01
Device Lot Number368695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/02/2025
07/08/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/30/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite